On Matrix Representation of Bernstein Polynomials for Triple Sequences
Arulmani Indumathi1, Ayhan Esi2 & Nagarajan Subramanian1 Show affiliations
- SASTRA Deemed to be University, India
- Malatya Turgut Ozal University, Turkey
Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 176–181 · doi.org/10.3844/jmssp.2020.176.181
Editorial
In this article, we give an overview of other commonly used basis for the triple sequence space of Bernstein polynomials, the Bernstein basis and put forward a matrix representation of Bernstein polynomials for the triple sequence space and its many useful properties.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Indumathi, A., Esi, A. & Subramanian, N. (2020). On Matrix Representation of Bernstein Polynomials for Triple Sequences. Journal of Mathematics and Statistics, 16(1), 176–181. https://doi.org/10.3844/jmssp.2020.176.181
- Licence
- CC BY 3.0
- Issue
- Volume 16, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
